Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 69, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 7:42 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2022, 7:42 PM MDT (01:42 UTC)
- Expired
- May 29, 2022, 8:45 PM MDT
- In force
- 63 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cherry County, NE, Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 54 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:19 PM MDT | HAIL 1 | Thedford, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:06 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2317 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
895
WUUS53 KLBF 300142 RRA
SVRLBF
NEC031-091-171-300245-
/O.NEW.KLBF.SV.W.0069.220530T0142Z-220530T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
842 PM CDT Sun May 29 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Eastern Cherry County in north central Nebraska...
Eastern Hooker County in west central Nebraska...
Northern Thomas County in north central Nebraska...
* Until 945 PM CDT/845 PM MDT/.
* At 842 PM CDT/742 PM MDT/, severe thunderstorms were located along
a line extending from 19 miles south of Medicine Lake to 11 miles
southeast of Mullen, moving northeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Mullen, Thedford, Seneca, Brownlee, Merritt Reservoir, Highway 97
crossing the North Loup River, Speckel Meir Lake, Steer Creek
Campground, Highway 83 crossing the North Loup River, Marsh Flat,
Anderson Bridge State Wildlife Management Area, Round Lake, Norway,
Highway 97 crossing the Dismal River, Giant Hill, Highway 97
crossing Big Creek, Sevenmile Hill, Natwick, Hecla and Kelso.
This includes the following highways...
Highway 2 between mile markers 174 and 221.
Highway 97 between mile markers 46 and 121.
Highway 83 between mile markers 141 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4281 10089 4195 10028 4174 10103 4248 10161
TIME...MOT...LOC 0142Z 237DEG 22KT 4245 10134 4189 10094
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Sporer2 follow-up statements
210
WWUS53 KLBF 300222
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
922 PM CDT Sun May 29 2022
NEC031-091-171-300245-
/O.CON.KLBF.SV.W.0069.000000T0000Z-220530T0245Z/
Cherry NE-Hooker NE-Thomas NE-
922 PM CDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
CDT/845 PM MDT/ FOR SOUTHEASTERN CHERRY...EASTERN HOOKER AND NORTHERN
THOMAS COUNTIES...
At 921 PM CDT/821 PM MDT/, severe thunderstorms were located along a
line extending from 15 miles southwest of Merritt Reservoir to near
Brownlee to 6 miles southwest of Thedford, moving northeast at 35
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Thedford, Seneca, Brownlee, Merritt Reservoir, Highway 97 crossing
the North Loup River, Speckel Meir Lake, Highway 83 crossing the
North Loup River, Marsh Flat, Norway, Giant Hill, Highway 97 crossing
Big Creek, Sevenmile Hill, Natwick and Kelso.
This includes the following highways...
Highway 2 between mile markers 190 and 221.
Highway 97 between mile markers 73 and 117.
Highway 83 between mile markers 141 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4195 10028 4177 10094 4191 10098 4202 10093
4217 10110 4221 10135 4236 10146 4265 10112
4265 10078
TIME...MOT...LOC 0221Z 218DEG 30KT 4247 10105 4222 10067 4191 10066
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Sporer641
WWUS53 KLBF 300239
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
939 PM CDT Sun May 29 2022
NEC031-091-171-300248-
/O.EXP.KLBF.SV.W.0069.000000T0000Z-220530T0245Z/
Cherry NE-Hooker NE-Thomas NE-
939 PM CDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...EASTERN
HOOKER AND NORTHERN THOMAS COUNTIES WILL EXPIRE AT 945 PM CDT/845 PM
MDT/...
The storms which prompted the warning remain severe and have moved
out of the area. Therefore, this warning will be allowed to expire
and a new warning has been issued.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for north central and west central Nebraska.
LAT...LON 4195 10028 4177 10094 4191 10098 4202 10093
4217 10110 4221 10135 4236 10146 4265 10112
4265 10078
TIME...MOT...LOC 0238Z 237DEG 22KT 4252 10095 4227 10057 4196 10057
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:40 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 29, 5:40 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service North Platte NE 640 PM CDT Sun May 29 2022 .SHORT TERM...(This evening through Monday night) Issued at 318 PM CDT Sun May 29 2022 The main concern in the short term is with storm development later this afternoon and evening. There will be a two areas of focus for thunderstorm development. The frontal boundary across central Nebraska will be one area of focus for more surface based storm development. The main hazards will be hail, damaging winds and even a tornado potential. There will be a narrow corridor of modest low level CAPE values around 2000 to 3000 J/kg. This will generally be from Mills, NE southwestward to Dickens and east. A weak cap in the area is expected to erode this afternoon with daytime heating. Once this occurs can expect a few scattered thunderstorms to develop near the front. The mode of storm development will be supercellular and most likely discrete and possibly long tracked supercells. There is the potential for tornadic development across portions of far north central Nebraska into northeastern Nebraska, where the low level Helicity is the greatest. The second area of focus will be across western Nebraska as the cold front advances eastward. For this sector the main threats will be damaging winds and hail. Ongoing convection across Colorado and Wyoming will move eastward and are expected to strengthen. There is also the possibility of additional convection development in western and southwest Nebraska as well out ahead of the front. Storm wills intensify as the get into the better environment. CAPE will be marginal across western Nebraska around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally east of HWY 83. There is some concern however that moisture is a little limited for areas across far western and southwest Nebraska as sfc dewpoints are only in the low to mid 40s, moisture increases to the east. Most of the severe thunderstorm activity should diminish by midnight. However, lingering showers and thunderstorms will still be possible through the overnight. There is a concern for some moderate to heavy rainfall across the northwest Sandhills and even a marginal potential across north central Nebraska. QPF values range from around 0.65 to 1.60 inches. As for Monday, there is the potential for more showers and thunderstorms, with chances lingering through the day as the cold front continues to advance east. Most showers and thunderstorms will remain below the severe threshold, however across north central Nebraska there is still a slight risk of a strong to severe storm. .LONG TERM...(Tuesday through Sunday) Issued at 318 PM CDT Sun May 29 2022 The next chance for precipitation will arrive on Wednesday night as an upper level trof moves through the area. An upper level ridge develops across the Western CONUS on Thursday, giving the High Plains a northwest flow through the first half of the weekend. By Sunday the flow will become more amplified. The cold front passage will keep temperatures cool through Wednesday, before temperatures begin to warm up towards the end of the week. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 640 PM CDT Sun May 29 2022 Thunderstorms will continue across the region through this evening and into early Monday morning. Some storms may be severe with large hail and strong winds as the primary threats. Visibility reductions should be expected in heavy rainfall from these storms. Storms move out of the area across the south by sunrise, but rain showers will linger across the north through Monday. Some light fog, visibility restrictions, and ceilings below 1000 feet are expected at KVTN for most of Monday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Kulik
Hazardous weather outlook, May 29, 2:28 PM MDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 328 PM CDT Sun May 29 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-302030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Severe weather is likely late this afternoon and tonight across western and north central Nebraska. Damaging wind gusts in excess of 70 mph and very large hail greater than 2 inches are possible, and a tornado cannot be ruled out. Storm activity will begin late in the afternoon or early evening across western Nebraska and spread east and northeast throughout the evening. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Thunderstorm activity from Sunday night may continue into Monday morning in north central Nebraska. Additional thunderstorm activity is possible in the afternoon across much of the forecast area. Large hail and strong winds are the primary threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 29, 6:47 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service North Platte NE
747 PM CDT Sun May 29 2022
NEZ026-027-300115-
Loup NE-Blaine NE-
747 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of western Loup and
eastern Blaine Counties through 815 PM CDT...
At 747 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Brewster, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewster, Milburn Diversion Dam State Wildlife Management Area, Fox
Bayou, Linscott, Almeria Meadow State Wildlife Management Area and
Almeria.
This includes the following highways...
Highway 183 between mile markers 140 and 147.
Highway 2 between mile markers 245 and 246.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
&&
LAT...LON 4175 9956 4174 10005 4208 9986 4208 9936
TIME...MOT...LOC 0047Z 222DEG 22KT 4178 9988
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BrownLocal storm report, May 29, 6:57 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 3 S THREE MILE LAKE 41.60N 101.51W
05/29/2022 E1.00 INCH ARTHUR NE TRAINED SPOTTER
&&
RACHEL.KULIKSpecial weather statement, May 29, 7:14 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
814 PM CDT Sun May 29 2022
NEZ035>037-057>059-069-070-300200-
Chase NE-Arthur NE-McPherson NE-Hayes NE-Perkins NE-Lincoln NE-
Keith NE-Logan NE-
814 PM CDT Sun May 29 2022
...Strong thunderstorms will impact portions of southeastern Arthur,
eastern Perkins, eastern Keith, northeastern Chase, western Lincoln,
west central Logan, southern McPherson and northwestern Hayes
Counties through 900 PM CDT/800 PM MDT/...
At 814 PM CDT/714 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles southeast of
Arthur to near Paxton to 7 miles south of Madrid. Movement was
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tryon, Sutherland, Hershey, Paxton, Wallace, Elsie, Dickens, Sarben,
Ringgold, Sutherland Reservoir State Recreation Area, Grainton,
Coker, Flatts, O'Fallons, Nevens, Broganville, Big Bald Hill,
Bucktail Lake, Diamond Bar Lake and Bucktail.
This includes the following highways...
Highway 92 between mile markers 178 and 218.
Highway 97 between mile markers 4 and 34.
Interstate 80 in Nebraska between mile markers 138 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern and west central Nebraska.
&&
LAT...LON 4160 10064 4126 10079 4074 10095 4063 10154
4101 10151 4159 10153
TIME...MOT...LOC 0114Z 215DEG 37KT 4146 10153 4109 10139 4075 10150
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JWSLocal storm report, May 29, 7:29 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST 4 SW MULLEN 42.00N 101.09W
05/29/2022 E60.00 MPH HOOKER NE TRAINED SPOTTER
&&
RACHEL.KULIKSpecial weather statement, May 29, 7:30 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
830 PM CDT Sun May 29 2022
NEZ008-026-300215-
Brown NE-Blaine NE-
830 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of southeastern Brown
and northeastern Blaine Counties through 915 PM CDT...
At 829 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brewster, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewster and Johnsons Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
&&
LAT...LON 4196 9969 4187 9986 4222 10004 4227 9968
4207 9969
TIME...MOT...LOC 0129Z 168DEG 16KT 4197 9978
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BrownLocal storm report, May 29, 7:34 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 6 NW ALMERIA 41.90N 99.62W
05/29/2022 E2.75 INCH LOUP NE STORM CHASER
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 6:35 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 6:40 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| May 29, 6:44 PM MDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 6:47 PM MDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 7:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 7:14 PM MDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 29, 7:30 PM MDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 7:53 PM MDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 8:12 PM MDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 8:33 PM MDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 8:36 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| May 29, 8:37 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 8:41 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 9:22 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 9:38 PM MDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 9:50 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| May 29, 9:53 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 10:18 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 10:25 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 10:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 10:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 29, 11:10 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 29, 11:11 PM MDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 29, 11:30 PM MDT | Special Weather Statement | LBF | Custer | 30 min |
| May 29, 11:34 PM MDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 29, 11:39 PM MDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 29, 11:46 PM MDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 29, 11:50 PM MDT | Special Weather Statement | LBF | Loup | 25 min |
| May 29, 11:53 PM MDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 12:06 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 12:11 AM MDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 12:27 AM MDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 12:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 12:48 AM MDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 1:21 AM MDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 1:28 AM MDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 1:57 AM MDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 1:58 AM MDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 2:10 AM MDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 2:22 AM MDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 3:12 AM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 3:27 AM MDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 3:46 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 5:32 AM MDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 5:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 5:43 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 32 min |
| May 30, 6:03 AM MDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 6:15 AM MDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 6:30 AM MDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 6:57 AM MDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 6:58 AM MDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 7:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 7:41 AM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 8:31 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 74 min |
| May 30, 9:50 AM MDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 9:52 AM MDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 45 min |
| May 30, 10:43 AM MDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 10:47 AM MDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 11:00 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 11:16 AM MDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 11:48 AM MDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 12:27 PM MDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 1:38 PM MDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 2:16 PM MDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 2:44 PM MDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 2:58 PM MDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 4:03 PM MDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.